# SDR AALA20150209005

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 65,463 hours, 7,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P78749001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMER EXIT LIGHT INOPERATIVE.  RELAMPED R3 DOOR EMER EXIT LIGHT.
